# SDR AALA20140215005

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STATION 152 RT HAND UNDER G1 GALLEY DRAIN PAN AROUND WL FITTING.  INSTALLED DOUBLER UNDER G1 GALLEY DRAIN PAN FROM STATIONS 148 TO 160 RT SIDE IAW AARD 53-20-00-16.
